It doesn't seem common, but last summer I was on a Anavar - oxandrolone - -only at 80mg/day (10 weeks, great results, kept almost everything too) and it KILLED my sex drive, and keeping it up for sex was a c if not impossible. (It was Papervar, from the good guy, customs was even kind enough to test
my first shipment for me, it...definetly Anavar - oxandrolone - .) I seriously would go weeks with out even spanking it. Great for the workouts, bad for the female situation. I had a few girls get pretty ED
I did the standard clomid post Anavar - oxandrolone - , and I'd guess it took a good 6 weeks before I felt normal again. I never thought I'd be so happy to get the urge to touch myself, ha-ha-ha. I feel for you though, the side effect seems to be a personal thing, no pun intended. I'd say try some provirion if you're opposed to test
--Oh yeah, if you can get Cialis, it won't cure the Libido
, but makes sex easy again...I finally did that after I got frustrated with myself. Good Luck.